# SDR DALA2019090905236

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 71,394 hours, 9,226 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING COVER ON FLAP TRACK FAIRING INBOARD NR 2 ENGINE MISSING. DEFERRED PER CDL 57-00-07 UNTIL COVER IS AVAILABLE TO REPLACED. LP 6577020
